Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

No periods after laproscopy. Want to start IUI treatment. Reason?

Hye , Dr. Aniruddha i want to ask something about my oct my ivf doc did my laproscopy ...after that in the month of november my periods on same date...and this month means december my doc want to start the treatment for IUI ...but this time my periods didnt come....its 5 days late....and doc can take the patients before 9 dec (bcz of christmas).....i didnt get it why my periods didnt come yet....i ll be really appriciated to you.....thnx
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and understand your concerns.

Following is my reply:

Some women conceive after laparoscopy. Hence it is advisable to wait for few more days to get periods.

IUI you can even consider in next cycle and not to be hurried.

I hope I answered your query. I will be available for any follow up queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor